# SDR USAA2013072600018

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 75,136 hours, 33,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS MISSING LOWER LT SIDE ON SIDE WALL.  REPLACED MISSING LENS.
